The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (204 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 4, 2001, pp. 1055–1063
DOI: 10.4171/ZAA/1059

Published online: 2001-12-31

Differential-Functional Inequalities for Bounded Vector-Valued Functions

Gerd Herzog[1]

(1) Karlsruher Institut für Technologie (KIT), Germany

For the space $\mathbb R^n$ ordered by a cone and some functions $f : \mathbb R^{n+mn} \to \mathbb R^n$ and $h_1, ..., h_m : \mathbb R \to \mathbb R$ we consider differential-functional inequalities of the type $$v'' + cv' + f v,v(_1), ..., v(h_m) ≤ u'' + cu' + f u, u(h_1), ..., u(h_m)$$ and conclude $u ≤ v$ under suitable conditions on $u, v, h_k$ and $f$. The result can be applied to obtain existence and uniqueness results for differential-functional boundary value problems of the form $$u'' + cu' + f u, u(h_1), ..., u(h_m) = q$$ with $u \in C^2 (\mathbb R, \mathbb R^n$ bounded.

Keywords: Ordered vector spaces, differential-functional inequalities, quasimonotonicity

Herzog Gerd: Differential-Functional Inequalities for Bounded Vector-Valued Functions. Z. Anal. Anwend. 20 (2001), 1055-1063. doi: 10.4171/ZAA/1059